# SDR IXXA06RNG021S

- Difficulty date: April 4, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND CORROSION ON THE INBOARD EXTENDED LEADING EDGE NOSE PLATING AROUND STATION XFS 5000 LEFT HAND.  CORRODED AREA WAS REMOVED AND INTERNAL DOUBLER WAS FABRICATED & INSTALLED IAW EWO ATI 57-074. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
